Ecosprin (Aspirin)

Medicine OverView

Product Code:
381
Country of Origin :
India
Dosage Form :
Tablet
Indication :
Prevention of heart attack and stroke
Packaging :
14 tablets in 1 strip
Active Ingredient :
Aspirin
Manufacturer :
USV Pvt. Ltd.
Select your dosage
Product of India
Manufactured by:
USV Pvt. Ltd.

Ecosprin
Select a Quantity
  • $3.00 ($0.11 per Tablet)
  • $6.00 ($0.11 per Tablet)
  • $9.00 ($0.11 per Tablet)
More Options Below
Product of India
Manufactured by:
USV Pvt. Ltd.

Ecosprin
Select a Quantity
  • $4.00 ($0.14 per Tablet)
  • $8.00 ($0.14 per Tablet)
  • $12.00 ($0.14 per Tablet)
More Options Below
Description

Buy Ecosprin Tablet generic drug of Aspirin online at low price from the most trusted pharmacy for Prevention of heart attack and stroke. Get all info about this medication like the review, use, how long does the last Composition, dosage (missed/over), Substitutes, side effect, manufactured by USV Pvt. Ltd., how it works, Precautions and many more. You can get speedy delivery in the UK, USA, Australia, France, China.

Ecosprin 75mg tablet is an antiplatelet drug which is used to prevent clots in blood vessels and also relieves pain and swelling. It can be taken in a merger with other antiplatelets for better action. It is not suggested for patients with bleeding disorders. Close monitoring of platelets count is necessary.

The complete list of uses and indications for this medication is as follows

  • Heart attack
  • Risk of stroke
  • Ache
  • Febrility
  • Pericarditis
  • Cardiac arrest
  • Rheumatoid arthritis
  • Aches
  • Blood-thinning in heart disease and stroke
  • Fevers
  • Hemicrania
  • A headache

Pain and fever

This medicine is used to relieve mild to moderate pain and reduces fever.

Arthritis

This medication is used to treat symptoms like swelling, pain, and stiffness of joints in Arthritis conditions.

Rheumatic fever

Ecosprin tablet is used in the treatment of rheumatic fever by reducing inflammation.

Acute Coronary Syndrome

This medicine is utilized in the treatment of severe coronary syndrome which is a state that blocks the blood flow to the heart muscles.

Kawasaki Disease

This medication is used in the therapy of Kawasaki disease which is a condition characterized by inflammation of blood vessels.

This tablet is a non-steroidal anti-inflammatory drug (NSAID) with anti-platelet action. It works by inhibiting platelets from sticking together which decreases the formation of injurious blood clots. This degrades the chance of heart attack or stroke.

Take Ecosprin tablet in the dose as suggested by your physician/pharmacist. Swallow it as a whole. Don’t crush or break it. This medicine is taken by food or without food, but it is better to take it at a fixed time.

Missed Dose

In case you forgot a dose, use it as soon as you notice. If it is close to the time of your next doses, skip the missed dose and restart your dosing schedule. Don’t use a more dose to make up for a forgotten dose. If you are regularly missing doses, consider setting the alarm or asking a family member to remind you. Please counsel your physician to analyze changes in your dosing or a new plan to make up for missed doses, if you have unremembered too many doses recently.

OverDose

Don’t use more than the suggested dose. Taking more medicine will not improve your indications; rather, they may cause poisoning or dangerous side-effects. If you have any hesitancy about an overdose of this medicine, then please go to the emergency section of the adjacent clinic or nursing home. Bring a medication box, container, or label with you to help doctors with the required info.

Don’t give your tablets to other people even if you know that they have the same state or it seems that they may have the same situations. This may follow to overdosage.

If you want to more information about this medicine, then please counsel to your physician/pharmacist.

The following is a list of possible side effects that may occur from the use of it. These side-effects are possible but don’t always arise. Some of the side-effects may be sparse but important. Counsel your pharmacist/doctor if you detect any of the following side-effects, especially if they do not go away.

  • Bleeding
  • Vertigo
  • Asthma
  • Cerebral hemorrhage
  • Angioneurotic edema
  • Nausea
  • Vomiting
  • Dyspepsia
  • Rhinitis
  • Gastric erosion
  • Gastrointestinal bleeding
  • Hepatitis
  • Hepatomegaly
  • Epigastric discomfort
  • Dizziness
  • Urticaria
  • Gastric ulceration
  • Respiratory alkalosis
  • Tinnitus
  • Airway obstruction

General Instructions

Take this tablet as prescribed by the specialist or physician. Do not take this medicine in greater or smaller quantities than recommended. The therapy should be started at lower doses, and the dose should be gradually increased based on the response. Don’t stop taking this medicine without informing your doctor.

When not to use?

Allergy

Not suggested in patients with known allergy to Ecosprin 75 MG Tablet.

Bleeding disorder

Not suggested in patients with the history of peptic ulcer disease or any bleeding disorder.

General warnings

Reye's syndrome

This medicine is not suggested in children with varicella infections or influenza-like illnesses due to the risk of Reye's syndrome.

Gastrointestinal disease

This tablet may increase the risk of bleeding, therefore not suggested in sick persons with any gastrointestinal bleeding or peptic ulcer disease.

Effect on the heart

High doses of this medication may cause water retention, and sodium increases the risk of heart failure. Thus not suggested in patients with heart failure.

Asthma

It is not suggested in patients with the known history of aspirin-sensitive asthma.

Warnings for special population

Pregnancy

This tablet is not recommended for pregnant women.

Breastfeeding

This medicine is not recommended for breastfeeding women.

  • Actisprin 75 MG Tablet
  • Asa 75 MG Tablet
  • Aspirin 75 MG Tablet
  • Delisprin 75 MG Tablet
  • Loprin 75 MG Tablet
  • Depin 10

Is It a blood thinner?

Yes, It acts as a blood thinner. In lower dosage, it has antiplatelet action, and it inhibits the platelets from sticking organized. It helps to decrease the risk of blood clump arrangement in blood vessels and protects from stroke and heart attack.

Is it an NSAID (a non-steroidal anti-inflammatory drug)?

Yes, It is an NSAID (a non-steroidal anti-inflammatory drug). In low doses, it saves the heart and stops heart attacks and stroke. In higher doses, it relieves mild to average pain, fever, and swelling and is convenient in arthritis, slight body aches, and pains and headache.

Is It good for a hangover/hangover headache?

No, It should not be utilized for alcohol hangover/a hangover headache. Alcohol use generates damage to the stomach lining and use of this generic ingredient along with can increase the risk of stomach bleeding.

Is It beneficial in certain diseases of the heart?

Yes, It is beneficial for patients who are at an increased risk of heart attack and stroke. It is also suggested after stent or coronary artery bypass placement. In lower dosage, it does not allow the platelets to stick together and decreases the risk of blood clot formation.

Can I take fexofenadine with this drug?

Yes, you can take fexofenadine with this drug. Fexofenadine is an anti-histaminic drug utilized for the treatment of allergic diseases, and Ecosprin is an NSAID (non-steroidal irritant drug) and has antiplatelet action and assist to reduce pain, fever, and swelling. There are no delineate drug interactions or dangerous effects when they are used together.

ALTERNATIVE MEDICINE


Products Reviews

Average Rating
0

5 star
4 star
3 star
2 star
1 star

(Based On 0 reviews Rating)

Write Review

What do you think about this product?

    Bad           Good

Safety & Securities